# SDR AALA201905229010

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 25,425 hours, 10,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS  EMERGENCY LIGHT ABOVE ROW 15 FAILS TO COME ON. SPLICED WIRE AT EMERGENCY LIGHT ABOVE ROW 15 IAW SWPM 20-30-12 AND 33-51-13. OPS NORMAL IAW AMM 25-21-45.
